Oligopoly games with and without transferable technologies

H.W. Norde, K.H. Pham Do, S.H. Tijs

Research output: Contribution to journalArticleScientificpeer-review

215 Downloads (Pure)
Original languageEnglish
Pages (from-to)187-207
Number of pages20
JournalMathematical Social Sciences
Volume43
Issue number2
Publication statusPublished - 2002

Cite this

Norde, H.W. ; Pham Do, K.H. ; Tijs, S.H. / Oligopoly games with and without transferable technologies. In: Mathematical Social Sciences. 2002 ; Vol. 43, No. 2. pp. 187-207.
@article{0bc5059ef4f342cda517d798964762bd,
title = "Oligopoly games with and without transferable technologies",
author = "H.W. Norde and {Pham Do}, K.H. and S.H. Tijs",
note = "DP0066 Pagination: 20",
year = "2002",
language = "English",
volume = "43",
pages = "187--207",
journal = "Mathematical Social Sciences",
issn = "0165-4896",
publisher = "Elsevier",
number = "2",

}

Norde, HW, Pham Do, KH & Tijs, SH 2002, 'Oligopoly games with and without transferable technologies', Mathematical Social Sciences, vol. 43, no. 2, pp. 187-207.

Oligopoly games with and without transferable technologies. / Norde, H.W.; Pham Do, K.H.; Tijs, S.H.

In: Mathematical Social Sciences, Vol. 43, No. 2, 2002, p. 187-207.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Oligopoly games with and without transferable technologies

AU - Norde, H.W.

AU - Pham Do, K.H.

AU - Tijs, S.H.

N1 - DP0066 Pagination: 20

PY - 2002

Y1 - 2002

M3 - Article

VL - 43

SP - 187

EP - 207

JO - Mathematical Social Sciences

JF - Mathematical Social Sciences

SN - 0165-4896

IS - 2

ER -